Economics at your fingertips  

Optimization of Market Stochastic Dynamics

Paramahansa Pramanik ()
Additional contact information
Paramahansa Pramanik: Northern Illinois University

SN Operations Research Forum, 2020, vol. 1, issue 4, 1-17

Abstract: Abstract A Feynman-type path integral has been introduced to find an optimal strategy where a dynamic profit is maximized subject to a stochastic dynamics of a firm’s market share. This method is useful under a more generalized non-linear system such as the Merton-Garman-Hamiltonian process where constructing a Hamiltonian-Jacobi-Bellman equation is very difficult. The path integral method also gives an optimal strategy without going through a value function and gives a different optimal strategy. The result obtained by a Feynman-type method is compared with that by the traditional Pontryagin’s maximum principle.

Keywords: Stochastic control; Feynman-type path integral (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s43069-020-00028-x

Access Statistics for this article

SN Operations Research Forum is currently edited by Marco Lübbecke

More articles in SN Operations Research Forum from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:snopef:v:1:y:2020:i:4:d:10.1007_s43069-020-00028-x